MAUDE Adverse Event Report: APPLIED MEDICAL TECHNOLOGY, INC. MINI ONE BALLOON BUTTON; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

APPLIED MEDICAL TECHNOLOGY, INC. MINI ONE BALLOON BUTTON; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number SM1-5-1255
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/16/2022
Type of Reportable Event Malfunction
Event or Problem Description
Rn administered medication and sterile water flush through gtube mic-key extension without a problem.Rn turned to get feeding syringe and when she turned back toward the patient saw that the whole gtube button and extension was out of the patient on the bed.The balloon button appeared to be completely deflated.Rn immediately put a red rubber catheter in the hole to maintain patency.A replacement balloon button was inserted easily into place.An abdominal xray was done to confirm placement prior to feeds being resumed.2 rns were present and examined the old balloon button.The balloon did not appear to be holding the correct shape/was easily disformed.

Brand Name
MINI ONE BALLOON BUTTON
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
APPLIED MEDICAL TECHNOLOGY, INC.
8006 katherine blvd
brecksville OH 44141
MDR Report Key13497180
Report Number13497180
Device Sequence Number19840016
Product Code KNT
UDI-Device Identifier00842071119904
UDI-Public00842071119904
Combination Product (Y/N)N
Initial Reporter StateMN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/02/2022
Report Date (Section F) 02/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSM1-5-1255
Device Catalogue NumberSM1-5-1255
Device Lot Number210909-252
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer02/09/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/09/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA02/02/2022